CNS Adverse Events Associated With Antimalarial Agents

@article{PhillipsHoward1995CNSAE,
  title={CNS Adverse Events Associated With Antimalarial Agents},
  author={P. A. Phillips-Howard and F. Kuile},
  journal={Drug Safety},
  year={1995},
  volume={12},
  pages={370-383}
}
  • P. A. Phillips-Howard, F. Kuile
  • Published 1995
  • Medicine
  • Drug Safety
  • SummaryCNS adverse drug events are dramatic, and case reports have influenced clinical opinion on the use of antimalarials. Malaria also causes CNS symptoms, thus establishing causality is difficult.CNS events are associated with the quinoline and artemisinin derivatives. Chloroquine, once considered too toxic for humans, has been the antimalarial of choice for 40 years. While a range of serious CNS effects have been documented during chloroquine therapy, the incidence is unclear… CONTINUE READING

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 64 REFERENCES